# SDR R61A202001260079

- Difficulty date: January 10, 2020
- Submitted: January 26, 2020
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 42,295 hours, 26,418 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062620002
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK***R/H HORIZ STAB RIB 14 FOUND CRACKED.  REPLACED RIB IAW SRM 51-41-01/02. ***AIRCRAFT REMAINS IN HEAVY CHECK***
